Mathematics from a photograph

Galbraith P. (1987) Mathematics from a photograph. Teaching Mathematics and its Applications, 6 2: 55-57. doi:10.1093/teamat/6.2.55


Author Galbraith P.
Title Mathematics from a photograph
Journal name Teaching Mathematics and its Applications   Check publisher's open access policy
ISSN 0268-3679
Publication date 1987
Sub-type Article (original research)
DOI 10.1093/teamat/6.2.55
Volume 6
Issue 2
Start page 55
End page 57
Total pages 3
Subject 2213 Safety, Risk, Reliability and Quality
2400 Immunology and Microbiology
2600 Mathematics
2734 Pathology and Forensic Medicine
2800 Neuroscience
3004 Pharmacology
3304 Education
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 02:41:55 EST by System User